Powers Sums of the First and Second Kinds of Chebyshev Polynomials


Kilic E., KOPARAL S., ÖMÜR N.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.44, no.2, pp.425-435, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s40995-020-00843-1
  • Journal Name: IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus, ABI/INFORM, Aerospace Database, Agricultural & Environmental Science Database, Aqualine, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, Communication Abstracts, zbMATH
  • Page Numbers: pp.425-435
  • Keywords: The first and second kinds Chebyshev polynomials, Power sums, Alternating sums, Fibonacci and Lucas numbers

Abstract

Odd powers of even-indexed Chebyshev polynomials of the second kind and odd powers of odd-indexed Chebyshev polynomials of the first kind were computed. In this paper, we evaluate all of the rest kinds of power sums of the Chebyshev polynomials. We present the relationships between the Chebyshev polynomials and general Fibonacci, Lucas sequences.